# SDR QXEA0101751

- Difficulty date: October 24, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT INBOARD SEAT TRACK NR 7 FROM X170 TO X255 CAMLOCK RECEPTACLES ON INBOARD FLANGE SHOW CORROSION.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
